| Medical Device Problem Codes |
Moisture Damage (1405); Failure to Read Input Signal (1581); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: the pump has been returned and evaluated by product analysis on 04-feb-2019.With the following findings: evaluation revealed that the keypad was peeling at the ok button.During testing, the ok button was found to be hypersensitive to button presses.There was moisture corrosion observed under the ok button contact.Evaluation also revealed a crack in the battery compartment.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.(b)(6).
Event or Problem Description
The pump was returned for investigation.Evaluation revealed that the keypad was peeling at the ok button, the ok button was found to be hypersensitive to button presses.There was moisture corrosion observed under the ok button contact.Evaluation also revealed a crack in the battery compartment.There was no adverse event associated with this complaint.This report is made based on results of investigation completed on 04-feb-2019.